Baur, K and Marsh, RJ (2012) Categorification of a frieze pattern determinant. Journal of Combinatorial Theory, Series A, 119 (5). pp. 1110-1122. ISSN 0097-3165
Abstract
Broline, Crowe and Isaacs have computed the determinant of a matrix associated to a Conway–Coxeter frieze pattern. We generalise their result to the corresponding frieze pattern of cluster variables arising from the Fomin–Zelevinsky cluster algebra of type A. We give a representation-theoretic interpretation of this result in terms of certain configurations of indecomposable objects in the root category of type A.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | Determinant; Minor; Triangulation; Polygon; Derangement; Cluster algebra; Frieze pattern; Root category; Derived category; Starting frame |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Funding Information: | Funder Grant number EPSRC EP/G007497/1 |
Depositing User: | Symplectic Publications |
Date Deposited: | 24 Sep 2019 10:57 |
Last Modified: | 24 Sep 2019 10:57 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.jcta.2012.02.006 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:149689 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online